question-icon

About 2 months ago I developed skin inflammation in two

default
Posted on Thu, 7 Mar 2019
Question: About 2 months ago I developed skin inflammation in two different areas on one side of my penis. This seemed to occur after having sex multiple times and masturbating multiple times within a 2 day time frame. The skin will easily break or crack open in one of the areas if not allowed to heal. The swelling does go down if not irritated or aggravated, however, it remains a light pink color and never really seems to completely heal. After sex the areas are swollen again. I have tried using triple antibiotic ointment and periguard with no help. I have never been diagnosed with an STD and only have 1 sex partner (wife).
doctor
Answered by Dr. Dorina Gurabardhi (1 hour later)
Brief Answer:
Probably penile eczema, follow the advice below.

Detailed Answer:
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I already reviewed the attached report.

Your symptoms seem to be related to penile eczema or atopic dermatitis.

I would recommend to use antibacterial soap to wash the penile area such as Oilatum shower gel.

I also recommend to use a hydrocortisone cream for local application.

It will reduce the inflammation.

If the eczema does not relieve you can use also prescription steroid cream such as Betnovate.


I also recommend to use cotton underwear and avoid soaps or detergents that trigger the symptoms.

I suggest to use lubrificants during intercourse to avoid further damage of the skin.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Dorina Gurabardhi (23 hours later)
Thanks for the quick reply. I have taken your advice and just the hydrocortisone cream alone has done wonders. Thank you for the advice/help it is greatly appreciated.
doctor
Answered by Dr. Dorina Gurabardhi (17 minutes later)
Brief Answer:
Most welcome

Detailed Answer:
Hi again dear,

Glad that I could help you.

You are welcome for any other queries in the future.

Wishing you good health.

Take care,

Dr. Dorina Gurabardhi


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 11827 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

150 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
About 2 months ago I developed skin inflammation in two

Brief Answer: Probably penile eczema, follow the advice below. Detailed Answer: Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I already reviewed the attached report. Your symptoms seem to be related to penile eczema or atopic dermatitis. I would recommend to use antibacterial soap to wash the penile area such as Oilatum shower gel. I also recommend to use a hydrocortisone cream for local application. It will reduce the inflammation. If the eczema does not relieve you can use also prescription steroid cream such as Betnovate. I also recommend to use cotton underwear and avoid soaps or detergents that trigger the symptoms. I suggest to use lubrificants during intercourse to avoid further damage of the skin. Hope I have answered your query. Let me know if I can assist you further.